Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Been on depo. Had frequent sex. Feeling sick, throwing up. Why is it?

Hey i been on Depo for three years and got off in November and 6months from now i came on but it was light then two later i came on again but it was heavy a lil and i had sex while i was on it Nd the last day then week from that i came on again and had sex and i been feeling sick and gotta throw up but it didn't come up and
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is unclear what you mean when you say "came on". However, imagining that you have been having bleeding during these time, I do not think that it is unusual to have these problems. I think you may benefit from consulting an OBGYN to have your questions regarding contraception answered. I hope this helps. Take care and have a lovely day!
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor